Alert archive / Delaware / Areal Flood Advisories in 2011
Areal Flood Advisory 67, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 5, 2011, 3:44 PM EDT for Kent County, Delaware. It was in force for 71 min.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 5, 2011, 4:55 PM EDT
- In force
- 71 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 29 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WGUS81 KPHI 051944 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT TUE JUL 5 2011 DEC001-052145- /O.NEW.KPHI.FA.Y.0067.110705T1944Z-110705T2145Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENT DE- 344 PM EDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD ADVISORY FOR... CENTRAL KENT COUNTY IN CENTRAL DELAWARE... * UNTIL 545 PM EDT * AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SLOW MOVING THUNDERSTORM IN THE ADVISORY AREA. SOME MESONET OBSERVATIONS INDICATED UP TO AN INCH OF RAIN HAS FALLEN ALREADY IN AND NEAR THE VIOLA AREA. ADDITIONAL DOWNPOURS WILL RESULT IN SOME FLOODING ON ROADWAYS AND IN POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON ROADS AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. A FLOOD ADVISORY MEANS STREAM FLOWS ARE ELEVATED OR PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT. && LAT...LON 3912 7569 3917 7557 3899 7541 3893 7552 $$ GORSE
2 follow-up statements
424 WGUS81 KPHI 052028 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 428 PM EDT TUE JUL 5 2011 DEC001-052145- /O.CON.KPHI.FA.Y.0067.000000T0000Z-110705T2145Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENT DE- 428 PM EDT TUE JUL 5 2011 ...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL KENT COUNTY... AT 425 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SLOW MOVING THUNDERSTORM HAS WEAKENED. AS A RESULT, THE RAINFALL RATES HAVE DIMINISHED. HOWEVER, SOME SHOWERS IN THE ADVISORY AREA AND RUNOFF FROM THE PREVIOUS HEAVY RAIN WILL RESULT IN SOME LINGERING FLOODING ON ROADS AND ALSO IN POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD ADVISORY MEANS STREAM FLOWS ARE ELEVATED OR PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT. && LAT...LON 3912 7569 3917 7557 3899 7541 3893 7552 $$ GORSE
723 WGUS81 KPHI 052055 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 455 PM EDT TUE JUL 5 2011 DEC001-052101- /O.CAN.KPHI.FA.Y.0067.000000T0000Z-110705T2145Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENT DE- 455 PM EDT TUE JUL 5 2011 ...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR CENTRAL KENT COUNTY... THE EARLIER LOCALLY VERY HEAVY RAIN FROM A SLOW MOVING THUNDERSTORM HAS DISSIPATED, THEREFORE THE ADVISORY HAS BEEN CANCELLED. A REPORT OF 2.70 INCHES OF RAIN WAS RECEIVED FROM 3.6 MILES NORTHEAST OF FELTON ALONG WITH MINOR FLOODING. LAT...LON 3912 7569 3917 7557 3899 7541 3893 7552 $$ GORSE
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 5, 3:24 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 5, 3:24 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT TUE JUL 5 2011 .SYNOPSIS... A STATIONARY FRONT FROM FAR SOUTHERN NEW JERSEY ACROSS CENTRAL DELAWARE INTO MARYLAND THIS AFTERNOON SHOULD DISSIPATE WEDNESDAY. A COLD FRONT EXTENDING FROM THE ST LAWRENCE VALLEY TO THE OHIO RIVER WEDNESDAY EVENING WILL SLIDE SLOWLY SOUTHEAST ACROSS THE MID ATLANTIC STATES THURSDAY THEN TEMPORARILY STALL JUST TO OUR SOUTH FRIDAY. HIGH PRESSURE WILL BUILD INTO THE NORTHEAST UNITED STATES THIS COMING WEEKEND THEN MOVE OFFSHORE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ...HEAT WAVE DEVELOPING PROBABLY CONTINUING THROUGH THURSDAY... ISOLATED HEAVY SHOWERS AND TSTMS IN DELAWARE WITH SPRINKLES OR BRIEF LIGHT SHOWERS FURTHER NORTH IN FAR SOUTHERN NEW JERSEY SHOULD DISSIPATE BY SUNSET. GUST 30 KNOTS...HEAVY RAIN AND LIGHTING STRIKES ARE POSSIBLE NEAR THESE SLOW MOVING SHOWERS. HEAT WAVE EQUALS CONSECUTIVE DAYS AOA 90 AS OF TODAY-TUESDAY JULY 5 KPTW AND KESN 4...PROJECTING 6 DAY. KPHL 3...PROJECTING 5 DAY. KDOV THROUGH JULY 4 HAS HAD 2 CONSEC DAYS...PROJECTING POSSIBLE 5 DAY. BECOMING MOSTLY CLEAR OVERNIGHT. PATCHY FOG POSSIBLE IN DEL EARLY WEDNESDAY WHERE IT RAINED THIS AFTERNOON. TEMPS/WINDS/POPS OTHER THAN THE NEAR TERM ARE A BLEND OF 12Z/5 NCEP MOS GUIDANCE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... THIS SECTION MAY BE UPDATED AROUND 350 PM. MODEST HEAT WAVE LIKELY TO CONTINUE THROUGH THURSDAY INTERIOR COASTAL PLAIN. WEDNESDAY AND WEDNESDAY EVENING...HOT AND MORE HUMID. 12Z/5 UKMET ONE OF THE HOTTEST MODELS ALONG WITH THE RGEM. COULD HAVE A LATE DAY TSTM IN DEL E MD WHERE BEST MOISTURE/INSTABILITY POSSIBLY COASTAL WATER RELATED BREEZE INTERSECTIONS AND ANY LEFTOVER SEMBLANCE OF TODAYS ABOUT TO DECAY FRONTAL BOUNDARY. TSTM FCST NW FRINGE OF THE FORECAST AREA IS RELATED TO WARM ADVECTION THROUGH THE HILLS. THURSDAY...WITH THE NEXT COOL FRONT ADVANCING INTO THE INCREASINGLY STEAMY AIRMASS...THIS SHOULD FOCUS DEVELOPMENT OF SCT HEAVY SHOWERS AND TSTMS. SMALL CHANCE OF SVR IN THE AFTN OR EVE. THE MORE VIGOROUS TSTM WORDING HAS NOT YET BEEN ADDED DUE TO SOME MODEL GUIDANCE UNCERTAINTIES. FOR TEMPS...USED THE WARMER OF THE AVBL 12Z/5 NCEP MOS GUIDANCE. PROBABLY WONT TAKE LONG TO HEAT UP THURSDAY. FOR THE POPS BLENDED NCEP MOS GUIDANCE WITH THE SREF....BUT CAPPED AOB 50 PCT FOR NOW. FRIDAY...LOOKS A BIT COOLER IN THE ENTIRE COLUMN WITH NE SFC FLOW DEVELOPING AND PROBABLY CONSIDERABLE CLOUD COVER ALONG WITH SCT SHOWERS AND TSTMS...MOST COMMON IN THE S PORTION OF THE AREA. LOTS OF TIME TO ADJUST FRONTAL POSITION AND BEST CHC OF SHOWERS. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... ON FRIDAY NIGHT, A LONG WAVE TROUGH IS FORECAST TO EXTEND ALONG THE APPALACHIANS. MEANWHILE, A MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER NEW MEXICO AND VICINITY WITH A RIDGE AXIS EXTENDING UP TO WESTERN ONTARIO. THE TROUGH IS ANTICIPATED TO LIFT TO THE NORTHEAST OVER THE WEEKEND AND THE RIDGE SHOULD FLATTEN. A SOMEWHAT ZONAL FLOW IS FORECAST TO DEVELOP ACROSS THE NORTHERN STATES FOR SUNDAY. EARLY IN THE NEW WEEK, THE MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER THE LOWER MISSISSIPPI RIVER VALLEY. ANOTHER TROUGH MAY BEGIN TO DIG OVER THE GREAT LAKES AND THE NORTHEAST, AS THE RIDGE AXIS BUILDS BACK TOWARD THE NORTHERN ROCKIES. AT THE SURFACE, A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO BE LOCATED TO OUR SOUTHEAST ON FRIDAY NIGHT. WE MAY EXPERIENCE LINGERING SHOWERS AND THUNDERSTORMS AT THAT TIME, ESPECIALLY IN OUR SOUTHEASTERN COUNTIES. THE FRONT IS EXPECTED TO SINK SLOWLY TO THE SOUTH OVER THE WEEKEND, ALLOWING HIGH PRESSURE TO DROP INTO OUR REGION FROM THE NORTHWEST. MAINLY DRY WEATHER CONDITIONS ARE FORECAST FOR SATURDAY, SUNDAY AND MONDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS ANTICIPATED TO APPROACH OUR REGION EARLY ON TUESDAY AND IT SHOULD MAKE ITS WAY THROUGH EASTERN PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT. WE HAVE INDICATED A CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF OUR REGION DURING THAT TIME FRAME. TEMPERATURES DURING THE PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY SHOULD BE TYPICAL FOR EARLY TO MID JULY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. EVEN THOUGH THE SURFACE FRONT IS NOW SOUTH OF OUR AREA AND WEAKENING, A SECONDARY TROUGH REMAINS OVER OUR SOUTHERN AREAS. SO WHILE NORTHERN AREAS ARE MOSTLY CLEAR THIS AFTERNOON, SOUTHERN SECTIONS HAVE SCT TO BKN CU/SC. EVEN HAVE A FEW SMALL POP UP SHOWERS DEVELOPING. ONCE THE DAYTIME HEATING ENDS, THE SHOWERS WILL DIE OFF AND SKIES WILL CLEAR AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST. ONCE AGAIN TONIGHT, WITH MOSTLY CLEAR SKIES AND LIGHT WINDS, WE COULD SEE SOME VSBY RESTRICTIONS IN LIGHT FOG DURING THE PREDAWN HOURS. THESE SHOULD BE MAINLY MVFR. THE HIGH PRESSURE SYSTEM WILL DRIFT OFF TO THE EAST WEDNESDAY, WEAKENING FURTHER AS IT BECOMES ABSORBED BY A MUCH LARGER BERMUDA TYPE HIGH. EXPECT ANOTHER FAIR WEATHER VFR DAY WEDNESDAY WITH WINDS BECOMING SW AROUND 10 KT. WITH A SLOW MOVING FRONT APPROACHING FROM THE NORTHWEST AND MOISTURE INCREASING IN THE SW FLOW, THE THREAT FOR SHOWERS/TSTMS WILL BE INCREASING AS THE DAY PROGRESSES. NATURALLY, IN ANY OF THE HEAVIER SHOWERS/TSTMS, CIGS AND VSBYS WILL LOWER. OUTLOOK... THE SLOW MOVING FRONTAL BOUNDARY FROM THE NORTHWEST WILL CONTINUE THE THREAT OF SHOWERS/TSTMS WEDNESDAY NIGHT INTO AT LEAST THURSDAY NIGHT. COMPUTER MODELS ARE NOW INDICATING THAT LOW PRESSURE MAY FORM ON THE FRONT TO OUR SOUTHWEST AND RIDE UP THE FRONT. THIS WILL ESSENTIALLY KEEP THE THREAT FOR SHOWERS/TSTMS IN OUR FORECAST THROUGH FRIDAY AND MUCH OF FRIDAY NIGHT. HIGH PRESSURE WILL THEN MOVE IN WITH FAIR DRY WEATHER FOR THE WEEKEND. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MUCH OF THIS WEEK. A STATIONARY FRONT JUST TO OUR SOUTH AND EAST IS TOUCHING OFF A FEW SHOWERS/TSTMS THIS AFTERNOON OVER OUR SOUTHERN INLAND AREAS. THESE SHOULD WEAKEN AS THEY REACH OUR WATERS. HIGH PRESSURE BUILDING INTO OUR AREA WILL DRIFT OFF TO THE EAST WEDNESDAY, WEAKENING FURTHER AS IT BECOMES ABSORBED BY A MUCH LARGER BERMUDA TYPE HIGH. A SLOW MOVING FRONTAL ZONE APPROACHING FROM THE NORTHWEST WILL THEN WORK IT'S WAY INTO OUR AREA. THIS SYNOPTIC PATTERN WILL GIVE US A S TO SW WIND FLOW THAT WILL CONTINUE AT LEAST INTO THURSDAY NIGHT. COMPUTER MODELS ARE NOW INDICATING THAT LOW PRESSURE MAY FORM ON THE FRONT TO OUR SOUTHWEST AND RIDE UP THE FRONT THURSDAY NIGHT INTO FRIDAY NIGHT. THIS WILL MEAN AN EXTENDED PERIOD OF TIME WITH THE POSSIBILITY OF SHOWERS/ TSTMS FROM WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY NIGHT. HIGH PRESSURE WILL THEN MOVE IN WITH FAIR DRY WEATHER FOR THE WEEKEND. WHETHER WE REACH SMALL CRAFT ADVISORY CRITERIA TOWARD THE END OF THE WEEK WILL DEPEND ON HOW THE ABOVE MENTIONED SCENARIO DEVELOPS. FOR NOW WE WILL KEEP BOTH WINDS AND SEAS BELOW ADVISORY CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG SHORT TERM...DRAG LONG TERM...IOVINO AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 5, 3:36 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT TUE JUL 5 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-060745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 AM EDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-060745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 2:40 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT TUE JUL 5 2011
DEZ003-004-051945-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
240 PM EDT TUE JUL 5 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THIS THUNDERSTORM IS EXPECTED TO AFFECT PORTIONS OF THE
DELAWARE BEACHES.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM, THEREFORE
SEEK SHELTER INDOORS ESPECIALLY IF ON THE BEACH. ALSO, DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LOCALLY HEAVY RAIN WILL OCCUR WITH THIS STORM, WHICH MAY CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. ALSO, LOCALLY
GUSTY WINDS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3859 7536 3875 7514 3870 7506 3865 7505
3863 7506 3860 7504 3846 7503 3844 7505
3844 7515
FORECASTER: GORSESpecial weather statement, Jul 5, 2:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT TUE JUL 5 2011
DEZ002-052000-
KENT DE-
259 PM EDT TUE JUL 5 2011
...A STRONG THUNDERSTORM WILL AFFECT MAINLY SOUTHERN KENT COUNTY...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF DOVER...MOVING SOUTHEAST AT 15
MPH.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM, THEREFORE
SEEK SHELTER INDOORS UNTIL THE STORM PASSES. ALSO, DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LOCALLY HEAVY RAIN WILL OCCUR WITH THIS STORM, WHICH MAY CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. ALSO, LOCALLY
GUSTY WINDS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3888 7554 3898 7567 3913 7544 3908 7539
3907 7539 3903 7533 3899 7531
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:40 PM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Jul 5, 2:59 PM EDT | Special Weather Statement | PHI | Kent | 61 min |
| Jul 5, 3:49 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
Nearby
Areal Flood Advisories in Delaware, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.